Frontiers of Mathematics in China

ISSN 1673-3452

ISSN 1673-3576(Online)

CN 11-5739/O1

Postal Subscription Code 80-964

2018 Impact Factor: 0.565

   Online First

Administered by

, Volume 14 Issue 4

For Selected: View Abstracts Toggle Thumbnails
Oscillatory hyper Hilbert transforms along variable curves
Jiecheng CHEN, Dashan FAN, Meng WANG
Front. Math. China. 2019, 14 (4): 673-692.

Abstract   PDF (317KB)

For n = 2 or 3 and xn, we study the oscillatory hyper Hilbert transformTα,βf(x)=f(xΓ(t,x))ei|t|β|t|1αdtalong an appropriate variable curve Γ(t,x) in n (namely, Γ(t,x) is a curve in n for each fixed x), where α>β>0. We obtain some Lp boundedness theorems of Tα,β, under some suitable conditions on αand β. These results are extensions of some earlier theorems. However, Tα,βf(x) is not a convolution in general. Thus, we only can partially employ the Plancherel theorem, and we mainly use the orthogonality principle to prove our main theorems.

References | Related Articles | Metrics
Distance signless Laplacian eigenvalues of graphs
Kinkar Chandra DAS, Huiqiu LIN, Jiming GUO
Front. Math. China. 2019, 14 (4): 693-713.

Abstract   PDF (588KB)

Suppose that the vertex set of a graph G is V(G)={v1,v2,...,vn}. The transmission Tr(vi) (or Di) of vertex vi is defined to be the sum of distances from vi to all other vertices. Let Tr(G) be the n×n diagonal matrix with its (i, i)-entry equal to TrG(vi). The distance signless Laplacian spectral radius of a connected graph G is the spectral radius of the distance signless Laplacian matrix of G, defined as L(G)=Tr(G)+D(G), where D(G) is the distance matrix of G. In this paper, we give a lower bound on the distance signless Laplacian spectral radius of graphs and characterize graphs for which these bounds are best possible. We obtain a lower bound on the second largest distance signless Laplacian eigenvalue of graphs. Moreover, we present lower bounds on the spread of distance signless Laplacian matrix of graphs and trees, and characterize extremal graphs.

References | Related Articles | Metrics
Properties of core-EP order in rings with involution
Gregor DOLINAR, Bojan KUZMA, Janko MAROVT, Burcu UNGOR
Front. Math. China. 2019, 14 (4): 715-736.

Abstract   PDF (295KB)

We study properties of a relation in *-rings, called the core-EP (pre)order which was introduced by H. Wang on the set of all n × n complex matrices [Linear Algebra Appl., 2016, 508: 289–300] and has been recently generalized by Y. Gao, J. Chen, and Y. Ke to *-rings [Filomat, 2018, 32: 3073–3085]. We present new characterizations of the core-EP order in *-rings with identity and introduce the notions of the dual core-EP decomposition and the dual core-EP order in-rings.

References | Related Articles | Metrics
Equivalent characterizations of Hardy spaces with variable exponent via wavelets
Xing FU
Front. Math. China. 2019, 14 (4): 737-759.

Abstract   PDF (365KB)

Via the boundedness of intrinsic g-functions from the Hardy spaces with variable exponent, Hp()(n), into Lebesgue spaces with variable exponent, Lp()(n), and establishing some estimates on a discrete Littlewood-Paley g-function and a Peetre-type maximal function, we obtain several equivalent characterizations of Hp()(n) in terms of wavelets, which extend the wavelet characterizations of the classical Hardy spaces. The main ingredients are that, we overcome the difficulties of the quasi-norms of Hp()(n) by elaborately using an observation and the Fefferman-Stein vector-valued maximal inequality on Lp()(n), and also overcome the difficulty of the failure of q = 2 in the atomic decomposition of Hp()(n) by a known idea.

References | Related Articles | Metrics
On Diophantine approximation with one prime and three squares of primes
Wenxu GE, Feng ZHAO, Tianqin WANG
Front. Math. China. 2019, 14 (4): 761-779.

Abstract   PDF (323KB)

Let λ1, λ2, λ3, λ4 be non-zero real numbers, not all of the same sign, w real. Suppose that the ratios λ1/λ2, λ1/λ3 are irrational and algebraic. Then there are in.nitely many solutions in primes pj, j =1, 2, 3, 4, to the inequality |λ1p1+ λ2p22+λ3p32+λ4p42y+w|<(max{p1,p22,p32,p42})5/64. This improves the earlier result.

References | Related Articles | Metrics
Contact-pair neighborhood theorem for submanifolds in symplectic pairs
Hai-Long HER
Front. Math. China. 2019, 14 (4): 781-791.

Abstract   PDF (254KB)

Let M be a 2n-dimensional smooth manifold associated with the structure of symplectic pair which is a pair of closed 2-forms of constant ranks with complementary kernel foliations. Let QMbe a codimension 2 compact submanifold. We show some sufficient and necessary conditions on the existence of the structure of contact pair (α,β) on Q,which is a pair of 1-forms of constant classes whose characteristic foliations are transverse and complementary such that α and β restrict to contact forms on the leaves of the characteristic foliations of βand α,respectively. This is a generalization of the neighborhood theorem for contact-type hypersurfaces in symplectic topology.

References | Related Articles | Metrics
General decay asymptotic stability of neutral stochastic differential delayed equations with Markov switching
Guangqiang LAN, Fang XIA
Front. Math. China. 2019, 14 (4): 793-818.

Abstract   PDF (340KB)

The p-th moment and almost sure stability with general decay rate of the exact solutions of neutral stochastic differential delayed equations with Markov switching are investigated under given conditions. Two examples are provided to support the conclusions.

References | Related Articles | Metrics
Number of fixed points for unitary Tn−1-manifold
Shiyun WEN, Jun MA
Front. Math. China. 2019, 14 (4): 819-831.

Abstract   PDF (324KB)

Let M be a 2n-dimensional closed unitary manifold with a Tn−1-action with only isolated fixed points. In this paper, we first prove that the equivariant cobordism class of a unitary Tn−1-manifold M is just determined by the equivariant Chern numbers cωTn1[M],where ω= (i1, i2, ..., i6) are the multi-indexes for all i1, i2, ..., i6. Then we show that if Mdoes not bound equivariantly, then the number of fixed points is greater than or equal to n/6+1, where n/6 denotes the minimum integer no less than n/6.

References | Related Articles | Metrics
Moments of first hitting times for birth-death processes on trees
Front. Math. China. 2019, 14 (4): 833-854.

Abstract   PDF (306KB)

An explicit and recursive representation is presented for moments of the first hitting times of birth-death processes on trees. Based on that, the criteria on ergodicity, strong ergodicity, and l-ergodicity of the processes as well as a necessary condition for exponential ergodicity are obtained.

References | Related Articles | Metrics
9 articles